# SDR IPXA2019080245169

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 28,173 hours, 17,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N53413
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, CREW ENTRY DOOR  LOWER THRESHOLD FLOOR STRUCTURE CORRODED.  REWORKED IAW AE 757-5311-27-A2362 REV -, AND EO B757-5310-73382-A.
